Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 53, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Oct 24, 2025, 5:55 PM CDT for Palo Pinto County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2025, 5:55 PM CDT (22:55 UTC)
- Expired
- Oct 24, 2025, 6:16 PM CDT
- In force
- 21 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
446
WFUS54 KFWD 242255
TORFWD
TXC363-242330-
/O.NEW.KFWD.TO.W.0053.251024T2255Z-251024T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
555 PM CDT Fri Oct 24 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Palo Pinto County in north central Texas...
* Until 630 PM CDT.
* At 554 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Palo Pinto, or 21 miles northeast of Ranger,
moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Palo Pinto around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lone
Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3254 9829 3259 9848 3288 9839 3288 9807
TIME...MOT...LOC 2254Z 219DEG 25KT 3260 9834
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Dunn2 follow-up statements
453
WWUS54 KFWD 242303
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
603 PM CDT Fri Oct 24 2025
TXC363-242330-
/O.CON.KFWD.TO.W.0053.000000T0000Z-251024T2330Z/
Palo Pinto TX-
603 PM CDT Fri Oct 24 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
PALO PINTO COUNTY...
At 603 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Palo Pinto, or 17 miles southwest of Mineral
Wells, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mineral Wells around 625 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lone
Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3256 9828 3261 9841 3288 9834 3288 9807
TIME...MOT...LOC 2303Z 219DEG 25KT 3263 9829
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Dunn996 WWUS54 KFWD 242316 SVSFWD Severe Weather Statement National Weather Service Fort Worth TX 616 PM CDT Fri Oct 24 2025 TXC363-242325- /O.CAN.KFWD.TO.W.0053.000000T0000Z-251024T2330Z/ Palo Pinto TX- 616 PM CDT Fri Oct 24 2025 ...THE TORNADO WARNING FOR CENTRAL PALO PINTO COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, hail and damaging winds remain possible and a Severe Thunderstorm Warning remains in effect for the area. A Severe Thunderstorm Watch remains in effect until midnight CDT for north central Texas. Remember, a Severe Thunderstorm Warning still remains in effect until 630 PM CDT. && LAT...LON 3256 9828 3261 9841 3288 9834 3288 9807 TIME...MOT...LOC 2314Z 219DEG 25KT 3270 9823 $$ Dunn
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 2:50 PM CDT, 3 hours 5 minutes earlier. Its key messages:
- Issued at 242 PM CDT Fri Oct 24 2025
- Numerous thunderstorms are expected late today into early Saturday, which will contain a threat for isolated flooding with localized rain totals of 4 to 5 inches.
- Tonight's storms may also be strong to severe, posing a risk for damaging winds, hail, and brief spin-up tornadoes. Additional scattered storms Saturday afternoon may become severe with a threat primarily for large hail.
- Low rain chances return to East Texas on Monday and Tuesday, with cooler, fall-like temperatures for the middle of next week.
Area forecast discussion, Oct 24, 2:50 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 250 PM CDT Fri Oct 24 2025 ...New UPDATE... .KEY MESSAGES... Issued at 242 PM CDT Fri Oct 24 2025 - Numerous thunderstorms are expected late today into early Saturday, which will contain a threat for isolated flooding with localized rain totals of 4 to 5 inches. - Tonight's storms may also be strong to severe, posing a risk for damaging winds, hail, and brief spin-up tornadoes. Additional scattered storms Saturday afternoon may become severe with a threat primarily for large hail. - Low rain chances return to East Texas on Monday and Tuesday, with cooler, fall-like temperatures for the middle of next week. && .SHORT TERM... (This evening through Saturday night) Issued at 208 PM CDT Fri Oct 24 2025 As advertised over the last several days, a period of unsettled weather will persist through the short-term period as multiple rounds of showers and storms move across North and Central Texas. A strong upper trough over northern New Mexico will continue to move east through tomorrow along with a surface low/cold front. Latest radar and satellite imagery show multiple clusters of showers and storms across west Texas. These will continue to move east and enter our area by late afternoon or early evening. While there is a chance portions of western zones could see some isolated/scattered activity during the afternoon, most of the CAMs agree these storms will merge into a line later this evening as it moves into our region. Some of these storms, especially any bowing sector along the line, could produce damaging winds and brief embedded tornadoes. One limiting factor that could work against an organized severe threat is the expected poor low-level lapse rates given how widespread clouds have been after this morning's round of showers/storms. If storms are able to become surface based, the threat for spin-ups tornadoes could increase as the line moves from west to east (especially along I-20 and north). Outside of the severe risk, forecast high PWs will also result in every efficient rainfall rates which may increase the flood threat, especially those areas that already received rain last night/this morning. The line should exit our region early Saturday morning but some lingering showers and storms are possible across our far eastern zones. A lull in the rain is still expected most of the day before the next round develop across the Hill/Big Country region in the afternoon as the surface low/cold front track east. Most of the widespread precipitation is expected to stay across Central Texas with more scattered activity into North Texas. Our far southern counties could see some flooding concerns if they see moderate/ heavy rain in addition to tonight's round. The Flood Watch remains in effect through 1 pm tomorrow, but there's a possibility it might need to be extended for areas across Central Texas later in the day. Most of the activity should exit our region Saturday night with rain chances ending from west to east. && .LONG TERM... (Sunday through Friday) Issued at 301 AM CDT Fri Oct 24 2025 -Update The extended forecast remains fairly unchanged as more seasonal temperatures and even cooler fall-like weather returns later next week. A couple of cold fronts will move through the region Monday and Tuesday with low rain chances across East Texas. Outside of that, expect a nice and pleasant week ahead with highs in the 70s early in the week followed by upper 60s/70s by mid-late week. -Previous Discussion By daybreak Sunday, the surface low from the previous day's system will be just east of North and Central TX with some lingering moisture across East Texas, as the axis of the upper low finally starts to shift east within the southern stream of the split flow pattern. Overall, a much quieter day in store to finish out the weekend and begin the final week of October, but low PoPs are advertised Sunday morning for eastern North and Central TX as a shower or two cannot be ruled out with the departing system. Otherwise, Sunday is shaping up to be a nice, albeit still slightly above normal day with highs in the mid 70s along the Red River and much of East TX, while climbing into the low 80s for the southwestern half of the forecast area. Monday will see a brief warming trend with drier W/NW upper level flow prevailing across much of western and central CONUS. Broad troughing towards the PacNW will gradually deepen early next week as it approaches the Plains. This will send a cold front through the region late Monday into Tuesday, although there are still some timing discrepancies with the front. Nonetheless, Tuesday will be cooler as a result with upper 60s along the Red River to upper 70s in the Temple-Killeen and Brazos Valley areas. A few showers or storms may develop with the front across East Texas, but moisture return in the wake of this weekend's system will be fairly unimpressive, so PoPs will be capped at 20%. A secondary front/reinforcing shot of cooler air in the NW flow will bring temperatures down even more for Days 6 and 7, with a current forecast of 5 to 10 degrees below seasonal norms. While a cold front in the extended forecast period brings with it plenty of uncertainty, there is actually fairly solid agreement with the cooler conditions, with LREF and NBM 25th/75th Percentile ranges all within the low 60s to right around 70 degrees for a high temperature across all of North and Central Texas on Wednesday. && .AVIATION... (18Z TAFS) Issued at 208 PM CDT Fri Oct 24 2025 /18Z TAFs/ Concerns...Thunderstorms this evening and tonight. Low ceilings through tomorrow morning. VFR conditions with occasional light rain will continue the rest of the afternoon before a cluster of thunderstorms moves in from the west this evening. Latest models show the timing of storms impacting most of North Texas sites between 02-06Z and for Waco between 03-07Z. In addition to the lightning threat, gusty/erratic wind are possible near any of the stronger storms. The greatest severe risk is expected to remain west of the TAF sites, but we can't rule out the damaging wind threat along the line of thunderstorms tonight. After the line moves east, MVFR ceilings are expected through at least mid-morning. There is a low-to-medium chance (30-40%) of IFR ceilings through 15-16Z for the North Texas sites before drier air arrives and clouds lift/scatter out. Another round of isolated convection is possible Saturday afternoon, but at this time confidence in placement and timing is too low to add it to the extended TAF. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 63 74 59 76 / 100 50 30 10 Waco 65 75 61 78 / 90 70 30 0 Paris 60 71 59 74 / 80 80 70 20 Denton 61 73 55 75 / 100 50 30 10 McKinney 61 73 58 75 / 100 50 40 10 Dallas 64 75 61 77 / 100 50 30 10 Terrell 63 74 59 76 / 90 60 50 10 Corsicana 64 76 61 78 / 90 70 40 10 Temple 63 76 59 80 / 90 80 30 0 Mineral Wells 61 75 55 79 / 90 50 30 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch from 7 PM CDT this evening through Saturday afternoon for TXZ091>095-101>107-118>123-133>135-145>148-158>162- 174-175. && SHORT TERM...17 AVIATION...17
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 62 min |
| Oct 24, 12:26 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 49 min |
| Oct 24, 5:45 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Oct 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 68 min |
| Oct 24, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 35 min |
| Oct 24, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 76 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.